Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 8, Pages 477-484

Biharmonic maps on V-manifolds

1Department of Mathematics, Mary Washington College, Fredericksburg, VA 22401, USA
2Southern Institute of Metallurgy, Jiangxi, Ganzou, China

Received 16 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan-Jen Chiang and Hongan Sun, “Biharmonic maps on V-manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 8, pp. 477-484, 2001. doi:10.1155/S0161171201006731